# SDR MWEA99882

- Difficulty date: December 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 59121563
- Condition: Damaged
- Location: Ws 232
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO FORWARD STRINGER AT STATION XRS 232 ON LEFT WING.  MTC FABRICATED AND INSTALLED DOUBLER REPAIR.
